I have currently been on Klonopin for the past year, 0.5 grams twice a day. I recognize the tolerance build-up and now the dependency. I was placed on the drug because of anxiety and panic attacks. The attacks now come nearly nightly and during the day. I don't fear them as I did in the beginning because I recognize that they will soon pass. My question is how do I wean myself from the Klonopin? I feel I need it but at the same time it almost seems that the drug is causing the very symptoms from which I'm trying to rid myself. I find that I get the jitters as the drug wears off. I often feel like I'm in a fog during the day because I don't rest well at night. I experience tight muscles in the chest, arms, back, neck and head. I also get dizzy and racing heart episodes with the attacks. My lab work and EKG's come back normal. Exercise and a healthy diet have been very beneficial but they haven't cured me. I'm also on birth control pills to help regulate the hormones since my gyn thinks that some of my anxiety is hormonal. I'm 44 years old. Some months are better than others. This just happens to be a real BAD month. Has anyone else experienced the tolerance build-up with anti-anxiety meds?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...